View Full Version : Strattera side effects


SolaceNSolitude
08-31-15, 12:10 AM
Hi

I started Strattera two weeks ago. My doc started me at 25 mg for 8 days and then up to 50 for 10 days. In a few days I will go up to 60, and then 70 or 80 in september depending on how it goes.

I've had side-effects, especially in the first few days of taking it. Lots of sweating even when I'm sitting still or sleeping, (even more) trouble sleeping, headaches and migraine (I already have chronic migraines and in treatment for that), fatigue, sore muscles and just an over all crummy feeling.

The first days are the worst though. The first three days of taking 25 mg were bad, and then the first 4 days taking 50. So it has gotten better.

Though I also get this feeling like something is crawling on my skin. Like I have bugs all over. Anyone else have that? Does that go away with time?

I'm also on 100 mg Sertraline (Zoloft).

crazyalaska
11-17-15, 02:27 PM
I've had serious insomnia! Did yours go away?